Topologische Doppelloops und topologische Halbgruppen.

K.H. Hofmann

Mathematische Annalen (1959)

  • Volume: 138, page 239-258
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hofmann, K.H.. "Topologische Doppelloops und topologische Halbgruppen.." Mathematische Annalen 138 (1959): 239-258. <>.

author = {Hofmann, K.H.},
journal = {Mathematische Annalen},
keywords = {rings, modules, fields},
pages = {239-258},
title = {Topologische Doppelloops und topologische Halbgruppen.},
url = {},
volume = {138},
year = {1959},

AU - Hofmann, K.H.
TI - Topologische Doppelloops und topologische Halbgruppen.
JO - Mathematische Annalen
PY - 1959
VL - 138
SP - 239
EP - 258
KW - rings, modules, fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.